# SDR DALA2023042103135

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 AWR AD AA IN REF AMDS 2566-2001-03 STEP 2. G. (8) : GIRT BAR SLIDERS (AFT AND FWD), TRAVEL IS LESS THAT 1", ON 2L PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00119: GIRT BAR SLIDERS (AFT AND FWD), TRAVEL IS LESS THAT 1", ON 2L PASSENGER DOOR WAS ADJUSTED PER B 757-200 AMM 52-11. (2729447)
